# SDR 95ZZZX6990

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: AIM5101A
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE GYRO TUMBLES.  NEEDS OVERHAUL.
